# SDR HALA2015050800070

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 22,573 hours, 3,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509027
- Part serial: AD1103
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR ESCAPE SLIDE FAILED OPS CHECK.  SLIDE DID NOT STAY INFLATED FOR 10 MINUTES.  SLIDE HAD 1" HOLE IN FWD SIDE.  R & R SLIDE.
